Stopped Cerelle on the 22nd October, had a withdrawal bleed on the 26th for 3 days. Since then on and off i've felt rough. Since Saturday i've been burning up on and off, felt sick, had constipation, sore boobs, weeing a lot more than normal (3 times in about 2 hours last night which is really unusual for me), tired, headaches, backaches, cramps and today i have bad right hip pain. Huge amount of symptoms, could this be the sign AF is going to show her head soon? First natural one since being on the pill since 17 (12 years ago) so not sure what to expect!
Mumsnet doesn't verify the qualifications of users. If you have medical concerns, please consult a healthcare professional. Even qualified doctors can't diagnose over the internet, so keep that in mind when seeking or offering advice.
First period after pill
Poin86 · 18/11/2015 11:39
To comment on this thread you need to create a Mumsnet account.